Volume 30 Issue 5
Sep.  2021
Turn off MathJax
Article Contents
WANG Yaru, LI Fulin, ZHU Shixin. Secret Sharing Schemes from Linear Codes over $\mathbb{F}_2$+v$\mathbb{F}_2$+v2$\mathbb{F}_2$[J]. Chinese Journal of Electronics, 2021, 30(5): 895-901. doi: 10.1049/cje.2021.06.012
Citation: WANG Yaru, LI Fulin, ZHU Shixin. Secret Sharing Schemes from Linear Codes over $\mathbb{F}_2$+v$\mathbb{F}_2$+v2$\mathbb{F}_2$[J]. Chinese Journal of Electronics, 2021, 30(5): 895-901. doi: 10.1049/cje.2021.06.012

Secret Sharing Schemes from Linear Codes over $\mathbb{F}_2$+v$\mathbb{F}_2$+v2$\mathbb{F}_2$

doi: 10.1049/cje.2021.06.012
Funds:

This work is supported by the National Natural Science Foundation of China (No.61772168, No.60973125, No.61572168) and the Natural Science Foundation of Anhui Province (No.1508085MA13).

  • Received Date: 2018-03-05
    Available Online: 2021-09-02
  • Secret sharing is an important concept in cryptography, however it is a difficult problem to determine the access structure of the secret sharing scheme based on a linear code. In this work, we construct two-weight linear codes over finite field by using linear codes over finite ring. We first study MacDonald codes over the finite ring $\mathbb{F}_2$+v$\mathbb{F}_2$+v2$\mathbb{F}_2$ with v3=v. Then we give torsion codes of MacDonald codes of type α and β, which are two-weight linear codes. Finally we give the access structures of secret sharing schemes based on the dual codes of the two-weight codes.
  • loading
  • A. Shamir, "How to share a secret", Communications of the ACM, Vol.22, No.11, pp.612-613, 1979.
    G.R. Blakley, "Safeguarding cryptographic keys", Proceeding Afips National Computer Conference, New York, USA, pp.313-317, 1979.
    R.J. McEliece and D.V. Sarwate, "On sharing secrets and Reed-Solomon codes", Communications of the ACM, Vol.24, No.9, pp.583-584, 1981.
    J.L. Massey, "Minimal codewords and secret sharing", Proceedings of the 6th Joint Swedish-Russian Workshop on Information Theory, Mölle, Sweden, pp.276-279, 1993.
    C. Ding and J. Yuan, "Covering and secret sharing with linear codes", Discrete Mathematics and Theoretical Computer Science LNCS, Springer Berlin Heidelberg, Vol.2731, pp.11-25, 2003.
    A. Ashikhmin and A. Barg, "Minimal vectors in linear codes", IEEE Transactions on Information Theory, Vol.44, No.5, pp.2010-2017, 1998.
    A. Renvall and C. Ding, "The access structure of some secret sharing schemes", Lect. Notes Comput. Sci., Vol.1172, pp.67-78, 1996.
    Q. Peng and Y. Tian, "A secret sharing scheme based on multi linear Diffe-Hellman problem", Acta Electronica Sinica, Vol.45, No.1, pp.200-205, 2017. (in Chinese)
    Y. Song and Z. Li, "Secret sharing schemes based on minimal linear codes", Acta Electronica Sinica, Vol.41, No.2, pp.220-226, 2013. (in Chinese)
    C. Ding, D.R. Kohel and S. Ling, "Secret sharing with a class of ternary codes", Theoretical Computer Science, Vol.246, pp.285-298, 2000.
    C. Ding and A. Salomaa, "Secret sharing schemes with nice access structures", Fundamenta Informaticae, Vol.73, pp.51-63, 2006.
    H. Tapia-Recillas, "A secret sharing scheme from a chain ring linear code", Congressional Numerantium, Vol.186, pp.33-39, 2007.
    J. Qian and W. Ma, "Secret sharing schemes from linear codes over finite rings", IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, Vol.95, No.7, pp.1193-1196, 2012.
    X. Wang, J. Gao and F.W. Fu, "Secret sharing schemes from linear codes over $\mathbb{F}_p$+v$\mathbb{F}_p$", International Journal of Foundations of Computer Science, Vol.27, No.5, pp.595-605, 2016.
    Y. Wang and J. Gao, "MacDonald codes over over the ring $\mathbb{F}_p$+v$\mathbb{F}_p$+v2$\mathbb{F}_p$ ", Computational and Applied Mathematics, Vol.38, Article No.169,2019
    Y. Wang, F. Li and S. Zhu, "Two-weight linear codes and their applications in secret sharing", Chinese Journal of Electronics, Vol.28, No.4, pp.706-711, 2019.
    D. Cao, "Research on some classes of constacyclic codes", M.S. Thesis, Hefei University of Technology, 2013. (in Chinese)
    F.W. Anderson and K.R. Fuller, Rings and Categories of Modules, Springer-Verlag, 1992.
    M.M. Al-Ashker, "Simplex codes over the ring $\mathbb{F}_2$+u$\mathbb{F}_2$", Arabian Journal for Science and Engineering, Vol.30, No.2, pp.277-285, 2008.
    M.M. Al-Ashker, "MacDonald codes over the ring $\mathbb{F}_2$+u$\mathbb{F}_2$",Journal of the Islamic University of Gaza(Series of Natural Studies and Engineering), Vol.2, pp.47-57, 2005.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (85) PDF downloads(16) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return